Duality-based domain decomposition with natural coarse-space for variational inequalities

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57905

Show full item record


Title: Duality-based domain decomposition with natural coarse-space for variational inequalities
Author: Dostál, Zdeněk
Gomes Neto, Francisco A. M.
Santos, Sandra A.
Date issue: 2000
Citation: Journal of computational and applied mathematics. 2000, vol. 126, issues 1-2, p. 397-415.
URI: http://hdl.handle.net/10084/57905
ISSN: 0377-0427
DOI: 10.1016/S0377-0427(99)00368-4
URI: http://dx.doi.org/10.1016/S0377-0427(99)00368-4
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1876]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics